# SDR 2007UALA01732

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 44,354 hours, 16,105 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  FIRST OFFICER`S 02 MASK PUSH TO TEST INOP.  OBS MASK OKAY.
